# SDR REXA2015041400409

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 16,362 hours, 15,912 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG.  DURING AFTER START PROCEDURE WHEN FLAPS WERE SELECTED TO 20 DEGREES.  PERFORMED R & R OF SKEW DETECTION UNIT IAW AMM 27-51-15.  OPERATIONS TESTED GOOD IAW AMM 27-51-15.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 48 IAW AD 1009 - 06 -12 PARAGRAPH H B I, AMOC LOG 14-105 DATED 12 30 2014 & TS 00100R1 FIM TECHNICAL SUPPLEMENT.  FAULT CODES 51A, 111A,121B, 122B, 52A, 112A, 121A, 131B, 111B, 112B, 112B, 122A & 131A.  SUSPECT SDU WAS NOT RESET AFTER BITE TEST IAW MEL 27-51-1A.
